# SDR REXA2013031900578

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 25,410 hours, 22,167 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4043 (YYZ TO JFK) AFTER TAKEOFF "STEERING INOPERABLE" CAUTION MESSAGE FOLLOWED BY "WOW INPUT" CAUTION.  NOSE WHEEL STEERING WOULD NOT RE-ENGAGE WITH QRH.  MESSAGES PERSISTED EN ROUTE UNTIL GEAR WAS LOWERED ON APROACH INTO JFK.  AFTER LANDING, NOSE WHEEL STEERING WAS ARMED SUCCESSFULLY AND A NORMAL TAXI TO GATE.  FOUND LOOSE CONNECTIONS ALONG THE STEERING HARNESS ASSEMBLY (LT SIDE) & WOW NR 1 HARNESS ASSEMBLY.  SECURED ALL CONNECTORS & SAFETY WIRED IAW AMM 32-61-25.  OPERATIONAL TEST OF THE NOSEWHEEL STEERING SYSTEM & PROXIMITY SENSOR SYSTEM GOOD.
